# SDR CALA2023052901675

- Difficulty date: May 26, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 29,525 hours, 10,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 310449
- Condition: Inoperative
- Location: Cabin M1675
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT) EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M1675 IN OP. TRANSCRIBED FROM HAECO GSO NR 9282943. REMOVED AND REPLACED EMERGENCY BATTERY M1675 AND PERFORMED OPERA TIONAL TEST, OPERATION TEST GOOD IAW B737 AMM 33-51-06. REF HAEC O GSO MECH V934695  INSP QC467
